Ibuleve Maximum Strength Gel 30g View larger

Ibuleve Maximum Strength Gel 30g

5016379292200

New

Ibuleve Maximum Strength Gell contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache rheumatic pain muscular pain sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful inflamed areas.

More details

£ 5.57

More info

Ibuleve Maximum Strength Gell contains the active ingredient Ibuprofen 10% and provides fast and effective relief from backache rheumatic pain muscular pain sprains and strains and common arthritic conditions. Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful inflamed areas.

30 other products in the same category: